Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Propagation of chaos for rank-based interacting diffusions and long time behaviour of a scalar quasilinear parabolic equation

Abstract : We study a quasilinear parabolic Cauchy problem with a cumulative distribution function on the real line as an initial condition. We call 'probabilistic solution' a weak solution which remains a cumulative distribution function at all times. We prove the uniqueness of such a solution and we deduce the existence from a propagation of chaos result on a system of scalar diffusion processes, the interactions of which only depend on their ranking. We then investigate the long time behaviour of the solution. Using a probabilistic argument and under weak assumptions, we show that the flow of the Wasserstein distance between two solutions is contractive. Under more stringent conditions ensuring the regularity of the probabilistic solutions, we finally derive an explicit formula for the time derivative of the flow and we deduce the convergence of solutions to equilibrium.
Liste complète des métadonnées

Littérature citée [41 références]  Voir  Masquer  Télécharger

https://hal-enpc.archives-ouvertes.fr/hal-00755269
Contributeur : Julien Reygner <>
Soumis le : lundi 24 juin 2013 - 12:32:24
Dernière modification le : vendredi 27 mars 2020 - 03:39:20
Archivage à long terme le : : mercredi 25 septembre 2013 - 04:09:36

Fichiers

jourdain-reygner_revised.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Benjamin Jourdain, Julien Reygner. Propagation of chaos for rank-based interacting diffusions and long time behaviour of a scalar quasilinear parabolic equation. Stochastic partial differential equations: analysis and computations, 2013, 1 (3), pp.455-506. ⟨10.1007/s40072-013-0014-2⟩. ⟨hal-00755269v2⟩

Partager

Métriques

Consultations de la notice

1309

Téléchargements de fichiers

732